Journal of Mathematical Physics, Analysis, Geometry
2017, vol. 13, No 4, pp. 344-352     ( to contents , go back )

Comparison of Solutions of the Nonlinear Transfer Equation

A.M. Kholkin and T.A. Sanikidze

Pryazovskyi State Technical University 7 Universitets'ka St., Mariupol 87500, Ukraine
E-mail:, sanukidze

Received October 27, 2016, revised November 28, 2016


The paper considers the evolution of nonlinear equation describing the process of energy transfer by radiation. The comparison theorem for the solutions of this equation is formulated and proved.

Mathematics Subject Classification 2000: 35K55, 35K65.
Key words: nonlinear transfer equation, supersolutions, subsolutions, the comparison theorem.

Download 312300 byte View Contents